The asymptotic distributions of some estimators for a factor analysis model
Yasuo Amemiya,
Wayne A. Fuller and
Sastry G. Pantula
Journal of Multivariate Analysis, 1987, vol. 22, issue 1, 51-64
Abstract:
Under the errors-in-variables parameterization, the limiting behavior of the estimators of the parameters of the factor analysis model is investigated. An explicit expression is given for the covariance matrix of the limiting distribution of the estimators. It is demonstrated that the limiting distribution of the vector containing the estimated error variances and the estimated coefficients holds for a wide range of assumptions about the true factors.
Keywords: factor; analysis; covariance; matrix; of; limiting; distribution; maximum; likelihood; estimator (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90074-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:1:p:51-64
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().